# SDR UALA2013070504680

- Difficulty date: July 3, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 72,004 hours, 26,550 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA BS 1680, RBL 47, CORROSION UNDER SURFACE OF FLOORBEAM.   REPLACED BS 1681 FLOORBEAM AND BS 1681-1721 AFT DECK PLATE IAW ECRA 5360-01320.  MAJOR REPAIR
